Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The maximum principle for the Bergman space and the Möbius pseudodistance for the annulus


Author: Alexander Schuster
Journal: Proc. Amer. Math. Soc. 134 (2006), 3525-3530
MSC (2000): Primary 30H05
Published electronically: May 31, 2006
MathSciNet review: 2240664
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that the formula for the Möbius pseudodistance for the annulus yields better estimates than previously known for the constant in the Bergman space maximum principle.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 30H05

Retrieve articles in all journals with MSC (2000): 30H05


Additional Information

Alexander Schuster
Affiliation: Department of Mathematics, San Francisco State University, San Francisco, California 94132
Email: schuster@sfsu.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-06-08378-X
PII: S 0002-9939(06)08378-X
Keywords: Bergman space, Fock space, maximum principle
Received by editor(s): September 15, 2004
Received by editor(s) in revised form: June 15, 2005
Published electronically: May 31, 2006
Communicated by: Juha M. Heinonen
Article copyright: © Copyright 2006 American Mathematical Society